Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2016 year

Hardy type asymptotics for cosine series in several variables with decreasing power-like coefficients, International Journal of Advanced Research in Mathematics, 2016, Vol. 5, pp. 35-51.

Go to publication

Authors: Kozyakin V.
 

 

© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2023
About  |  Contacts  |